JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLVABILITY AND BOUNDEDNESS FOR GENERAL VARIATIONAL INEQUALITY PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLVABILITY AND BOUNDEDNESS FOR GENERAL VARIATIONAL INEQUALITY PROBLEMS
Luo, Gui-Mei;
  PDF(new window)
 Abstract
In this paper, we propose a sufficient condition for the existence of solutions to general variational inequality problems (GVI(K, F, )). The condition is also necessary when F is a function. We also investigate the boundedness of the solution set of (GVI(K, F, )). Furthermore, we show that when F is norm-coercive, the general complementarity problems (GCP(K, F, )) has a nonempty compact solution set. Finally, we establish some existence theorems for (GNCP(K, F, )).
 Keywords
general variational inequality problem;general complementarity problem;existence;boundedness;strict feasibility;quasi-g- function;
 Language
English
 Cited by
 References
1.
G. Y. Chen, C. J. Goh, and X. Q. Yang, On gap functions and duality of variational inequality problems, J. Math. Anal. Appl. 214 (1997), no. 2, 658-673. crossref(new window)

2.
F. Facchinei, A. Fischer, and V. Piccialli, On generalized Nash games and variational inequalities, Oper. Res. Lett 35 (2007), no. 2, 159-164. crossref(new window)

3.
F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Vol. I and II, Springer-Verlag, New York, 2003.

4.
M. Fakhar and J. Zafarani, On generalized variational inequalities, J. Global Optim. 43 (2009), no. 4, 503-511. crossref(new window)

5.
J. Han, Z. H. Huang, and S. C. Fang, Solvability of variational inequality problems, J. Optim. Theory Appl. 122 (2004), no. 3, 501-520. crossref(new window)

6.
P. T. Harker and J. S. Pang, Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications, Math. Programming 48 (1990), no. 2, (Ser. B), 161-220. crossref(new window)

7.
B. S. He, A class of projection and contraction methods for monotone variational inequalities, Appl. Math. Optim. 35 (1997), no. 1, 69-76. crossref(new window)

8.
B. S. He and L. Z. Liao, Improvement of some projection methods for monotone nonlinear variational inequalities, J. Optim. Theory Appl. 112 (2002), no. 1, 111-128. crossref(new window)

9.
Z. H. Huang, Sufficient conditions on nonemptiness and boundedness of the solution set of the $P_{0}$ function nonlinear complementarity problem, Oper. Res. Lett. 30 (2002), no. 3, 202-210. crossref(new window)

10.
Z. H. Huang, Generalization of an existence theorem for variational inequalities, J. Optim. Theory Appl. 118 (2003), no. 3, 567-585. crossref(new window)

11.
Z. Liu and Y. He, Exceptional family of elements for generalized variational inequalities, J. Global Optim. 48 (2010), no. 3, 465-471. crossref(new window)

12.
D. T. Luc, The Frechet approximate Jacobian and local uniqueness in variational in-equalities, J. Math. Anal. Appl. 268 (2002), no. 2, 629-646. crossref(new window)

13.
D. T. Luc and M. A. Noor, Local uniqueness of solutions of general variational inequalities, J. Optim. Theory Appl. 117 (2003), no. 1, 103-119. crossref(new window)

14.
M. A. Noor, General variational inequalities, Appl. Math. Lett. 1 (1988), no. 2, 119-122. crossref(new window)

15.
M. A. Noor, Wiener-Hopf equations and variational inequalities, J. Optim. Theory Appl. 79 (1993), no. 1, 197-206. crossref(new window)

16.
M. A. Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152 (2004), no. 1, 199-277. crossref(new window)

17.
M. A. Noor, Extended general variational inequalities, Appl. Math. Lett. 22 (2009), no. 2, 182-186. crossref(new window)

18.
M. A. Noor, Some aspects of extended general variational inequalities, Abstract and Applied Analysis 2012 (2012), Article ID: 303569, 16 pages.

19.
J. S. Pang and M. Fukushima, Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games, Comput. Manag. Sci. 2 (2005), no. 1, 21-56. crossref(new window)

20.
J. S. Pang and J. C. Yao, On a generalization of a normal map and equation, SIAM J. Control Optim. 33 (1995), no. 1, 168-184. crossref(new window)

21.
N. H. Xiu, Tangent projection equations and general variational inequalities, J. Math. Anal. Appl. 258 (2001), no. 2, 755-762. crossref(new window)

22.
J. C. Yao, A basic theorem of complementarity for the generalized variational-like in-equality problem, J. Math. Anal. Appl. 158 (1991), no. 1, 124-138. crossref(new window)

23.
J. C. Yao, On the general variational inequality, J. Math. Anal. Appl. 174 (1993), no. 2, 550-555. crossref(new window)

24.
L. Yu and M. Liang, Convergence theorems of solutions of a generalized variational inequality, Fixed Point Theory Appl. 2011 (2011), no. 19, 10 pp.

25.
Y. B. Zhao and J. Han, Exceptional family of elements for a variational inequality problem and its applications, J. Global Optim. 14 (1999), no. 3, 313-330. crossref(new window)

26.
Y. B. Zhao and J. Y. Yuan, An alternative theorem for generalized variational inequalities and solvability of nonlinear quasi-$P_{\ast}^{M}$ complementarity problems, Appl. Math. Comput. 109 (2000), no. 2-3 167-182. crossref(new window)